# SDR AALA970938

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELLY SKIN UNDER LEVELING COMPOUND OUTBOARD OF STR 286 AT BS 580.  CORROSION ON OUTBOARD SIDE OF STR 28L.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3 PAGES 12-14A.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
